# SDR ASAA2019081203374

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,949 hours, 11,873 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nr 2 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SHUTTING DOWN ENGINE NR 2, START LEVER TO CUTOFF, THE ENGINE CONTINUED RUNNING. START LEVER WAS MOVED OUT OF CUTOFF, AND RETURNED, AND THE ENGINE SHUT DOWN. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 73-06 TASK 804. FOUND NR 2 ENG HMU HPSOV CANNON PLUG NOT FULLY SEATED. CLEANED AND REINSTALLED. NR 2 ENG FIRE HANDLE CYCLED AND RESET. RAN NR 2 ENG, TOW NORMAL STARTS AND SHUT DOWN. OPS CK OF NR 2 ENG HPSOV GOOD IAW 0 AMM 73-00-00.
